# SDR SWAA2023112020285

- Difficulty date: October 27, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 51,132 hours, 31,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Bulged
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER MID T/E ACCESS PANEL # 661CB HAS BULGING/CRACKED FASTENER HOLES THE CORRECT PANEL NUMBER IS 661BB<[01] ACCOMPLISHED PULSE-ECHO ULTRASONIC INSP. FOR DELAMINATION IAW B737 NDT PART 1; 51-01-02 AND PART 4;51-00-01. NO ADDITIONAL DAMAGE NOTED OTHER THAN FAULT DETAIL PERFORMED DRY OUT ON R/H WING LOWER MID T/E ACCESS PANEL # 661BB AS PER B737 SRM 51-70-04-2R-9 PARAG 4-B EQUIPMENT USED TEMPERATURE CONTROL ID 160354 DUE DATE 02-16-24; VACCUM GAGE ID 173239 DUE DATE 02-23-24.TOOL: EPOCH 650 B/C: 168106 DUE: 12/13/2023. PREPARED DAMAGED AREA FOR REPAIR ON R/H WING LOWER MID T/E ACCESS PANEL # 661BB AS PER B737 SRM 51-70-04-2R-9 PARAG 4-C. REPAIRED; R/H WING LOWER MID T/E ACCESS PANEL # 661CB; AS PER SRM 57-51-01-2R-1; MATERIAL USED PO.2040614 AND PO.1690463. PERFORMED ULTRASOUND INSP OF REPAIRED AREA USING CONTACT THROUGH TRANSMISSION ULTRASONIC; IAW B 737 NDT PART 1 51-01-01 & PART 4 51-00-02. NO DAMAGE FOUND. TOOL: EPOCH 650; BC 168106; CALIB DUE 12-13-23.;[02] CORRECTION TO STEP 1 CORRECT PANEL NUMBER :REPAIRED; R/H WING LOWER MID T/E ACCESS PANEL # 661BB; AS PER SRM 57-51-01-2R-1;[03] VERIFIED STEPS 1 AND 2
